# SDR DHL9870641C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION AT NUT PLATE ON OUTBD FLANGE OF SEAT TRACK LBL 46 BETWEEN BS 480 AND 600.  REMOVED SEAT TRACK, REMOVED CORROSION FROM CABIN FLOOR, WITHIN LIMITS AND INSTALLED NEW TRACK PER SRM FROM BS 480 TO 550 PER SRM 53-10-5.  N/R 3576.
